# SDR 97ZZZX2599

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING DAILY SERVICE, FOUND E-ZONE EVAC LIGHT INOPERATIVE AT SEAT 64E.  FOUND WIRE GOING TO LIGHT ASSY BROKEN.  REPAIRED WIRE, OPS CHKS OK PER MM 33-51-00.  REFERENCE:  OPERATOR CONTROL NR TWRA97105.
